# SDR ABXA010725

- Difficulty date: February 6, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- Aircraft time: 54,708 hours, 55,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 5913093501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO VERTICAL SUPPORTS CRACKED, EACH SIDE OF THE RUDDER TORQUE TUBE AREA.  REPLACED THE VERTICAL SUPPORT BRACKETS, RIGHT AND LEFT SIDE IAW DC-9 SRM 51-30-5.
